# SDR TWAA9904914

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1271-1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR MEMBRANE CRACKED AND CORRODED AT STA 1271 TO 1287, RBL 52 IN. REPLACED MEMBRANE WITH (P/N 9930612-11), PER SPM 6-70-01, PG 3. INSTALLED WITH FASTENERS PER SPM 6-30-01, PG 1 AND 2.
